I had a rectocele repair done in April 2015 and had a slight problem getting my bladder back to being used to being in the "right place" so to speak so I had a little urgency and dribbling, but it's all right now, until my primary doctor put me on 1 tab of prednisone three times a day for 7 days due to a bronchial irritation/cough ... now I'm incontinent like I"m a 90 year old woman .. will this go away as soon as I stop the stupid prednisone, or should I call the doctor now and stop this drug ASAP ... this is quite embarrassing and uneccesary in my book ... didn't have to wear pee-pee pads before and now I can't go without them, the least little cough or position change and wham I'm peeing ... HELP!
No responses have yet been posted. Add your response to this question.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2011 • 1 answer
Posted 20 Nov 2013 • 3 answers
Posted 28 Feb 2015 • 2 answers
Posted 25 Mar 2015 • 1 answer
Posted 29 Apr 2017 • 0 answers